Alert archive / Indiana / Gale Warnings in 2013

Gale Warning 7, NWS Northern Indiana

March 18, 2013

NWS Northern Indiana issued this gale warning at Mar 18, 2013, 5:05 AM EDT. It took effect at Mar 18, 2013, 10:00 PM EDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 18, 2013, 5:05 AM EDT (09:05 UTC)
In effect from
Mar 18, 2013, 10:00 PM EDT
Expired
Mar 20, 2013, 4:00 AM EDT
In force
30 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WHUS73 KIWX 180905
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
505 AM EDT MON MAR 18 2013

LMZ043-046-181715-
/O.UPG.KIWX.GL.A.0005.130319T0200Z-130319T2100Z/
/O.NEW.KIWX.GL.W.0007.130319T0200Z-130320T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
505 AM EDT MON MAR 18 2013

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: WEST WINDS TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES. 

* WAVES: BUILDING TO 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
166 
WHUS73 KIWX 181437
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 AM EDT MON MAR 18 2013

LMZ043-046-182245-
/O.CON.KIWX.GL.W.0007.130319T0200Z-130320T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1037 AM EDT MON MAR 18 2013

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT TUESDAY. 

* WINDS: WEST WINDS TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES BY
  LATE MONDAY EVENING.

* WAVES: BUILDING TO 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
215 
WHUS73 KIWX 181953
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EDT MON MAR 18 2013

LMZ043-046-190400-
/O.CON.KIWX.GL.W.0007.130319T0200Z-130320T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
353 PM EDT MON MAR 18 2013

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT TUESDAY. 

* WINDS: WEST WINDS TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES BY
  LATE EVENING.

* WAVES: BUILDING TO 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
636 
WHUS73 KIWX 190220
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 PM EDT MON MAR 18 2013

LMZ043-046-191030-
/O.CON.KIWX.GL.W.0007.000000T0000Z-130320T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1020 PM EDT MON MAR 18 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY. 

* WINDS: SOUTHWEST BECOMING WEST TO 30 KNOTS WITH GUSTS TO 45 KNOT
  GALES.

* WAVES: BUILDING TO 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
038 
WHUS73 KIWX 190824
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 AM EDT TUE MAR 19 2013

LMZ043-046-191630-
/O.CON.KIWX.GL.W.0007.000000T0000Z-130320T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
424 AM EDT TUE MAR 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS: WEST GALES TO 35 KNOTS.

* WAVES: 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
806 
WHUS73 KIWX 191418
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1018 AM EDT TUE MAR 19 2013

LMZ043-046-192230-
/O.CON.KIWX.GL.W.0007.000000T0000Z-130320T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1018 AM EDT TUE MAR 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS: WEST GALES TO 35 KNOTS.

* WAVES: INCREASING 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
703 
WHUS73 KIWX 191956
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EDT TUE MAR 19 2013

LMZ043-046-200300-
/O.EXT.KIWX.GL.W.0007.000000T0000Z-130320T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
356 PM EDT TUE MAR 19 2013

...GALE WARNING NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

* WINDS: WEST GALES TO 40 KNOTS THIS EVENING. DECREASING TO 30
  KNOTS OVERNIGHT. 

* WAVES: 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
740 
WHUS73 KIWX 200301
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1101 PM EDT TUE MAR 19 2013

LMZ043-046-200800-
/O.EXT.KIWX.GL.W.0007.000000T0000Z-130320T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1101 PM EDT TUE MAR 19 2013

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY. 

* WINDS: WEST GALES TO 35 KNOTS OVERNIGHT. 

* WAVES: 6 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
231 
WHUS73 KIWX 200825
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 AM EDT WED MAR 20 2013

LMZ043-046-201630-
/O.EXP.KIWX.GL.W.0007.000000T0000Z-130320T0800Z/
/O.NEW.KIWX.SC.Y.0028.130320T0825Z-130322T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
425 AM EDT WED MAR 20 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THURSDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT
THURSDAY. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: WEST 15 TO 25 KNOTS TODAY...VEERING NORTHWEST TONIGHT.
  WINDS THEN GRADUALLY DIMINISHING TO 10 TO 15 KNOTS BY THURSDAY
  EVENING. 

* WAVES: 5 TO 10 FEET TODAY AND TONIGHT...GRADUALLY SUBSIDING TO 4
  FEET OR LESS BY LATE THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Mar 18, 4:40 AM EDT, 25 minutes earlier.

Area forecast discussion, Mar 18, 4:40 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 AM EDT MON MAR 18 2013

.SHORT TERM.../TODAY-TUESDAY NIGHT/

STRONG LOW LEVEL THETA-E ADVECTION ASSOCIATED WITH OH VALLEY LOW
PRESSURE SYSTEM WARM FRONT LIFTING NE WAS CAUSING AN AREA OF MIXED
PRECIP TO SPREAD INTO THE CWA THIS MORNING. PRECIP SHOULD
TRANSITION TO A PERIOD OF FREEZING RAIN BEFORE TAPERING OFF. ALTHOUGH
GREATEST IMPACTS EXPECTED TO BE OVER SERN PORTION OF THE AREA
WHERE ADVISORY WAS ISSUED EARLIER... HAVE BEEN GETTING REPORTS OF
SOME SLICK ROADS FARTHER NW WHERE PRECIP IS LIGHTER... SO HAVE
EXPANDED ADVISORY INTO THIS AREA FOR THIS MORNING. BY LATE MORNING
TEMPS WILL RISE ABOVE FREEZING ALLOWING ICE TO MELT. ALTHOUGH MID
LEVEL MOISTURE SHOULD GET SCOURED OUT AHEAD OF THE LEAD WAVE...
LIFT ASSOCIATED WITH APCHG TROF AND ASSOCIATED CDFNT MAY CONT TO
CAUSE SOME OCNL LIGHT PRECIP THROUGH THE DAY... ESPECIALLY NW
PORTION OF CWA... WHERE WITH CDFNT MOVG THROUGH THIS AFTN A SWITCH
BACK TO SNOW WITH SOME LIGHT ACCUM PSBL BY EVE. WRAP AROUND
MOISTURE AND STRONG CAA AS DEEP LOW MOVES INTO THE UPR GRTLKS
TONIGHT... SHOULD RESULT IN SCT SNOW SHOWERS... MAINLY ACROSS NRN
PORTION OF THE CWA.

COLD CYCLONIC FLOW EXPECTED TO CONT LAKE EFFECT SNOW SHOWERS
ACROSS NRN PORTION OF CWA TNGT AND TUE MORNING. HWVR... CROSS LAKE
FLOW AND FAIRLY LOW INVERSION SHOULD KEEP ACCUMS LIGHT. A
SECONDARY SHRTWV/COLD AIR SURGE EXPECTED TO MOVE THROUGH THE AREA
TUE NIGHT RENEWING LAKE EFFECT SNOW POTENTIAL.

OTHERWISE... AFTER TEMPS WARM TO NEAR NORMAL AHEAD OF CDFNT
TODAY... REMAINDER OF THE PERIOD WILL BE WELL BELOW NORMAL WITH
LOWS AROUND 20 AND HIGHS ONLY 30-35 TUE.

&&

.LONG TERM... / WEDNESDAY THROUGH SUNDAY /

WINTER WILL CONTINUE TO HOLD STRONG THIS PERIOD AS IMPRESSIVE
POSITIVE HEIGHT ANOMALIES ACROSS HIGH LATITUDES ALLOW THE ARCTIC
OSCILLATION INDEX TO TANK TO AROUND NEGATIVE 5 STANDARD DEVIATIONS.
THE RESULTING LOWER THAN AVERAGE HEIGHTS ACROSS THE MID LATITUDES
FORCING THE POLAR JET SOUTH OF THE LOCAL AREA WILL KEEP TEMPS RATHER
CHILLY...ESPECIALLY WEDNESDAY AND THURSDAY WHEN HIGHS WILL STRUGGLE
TO REACH 30F (20F BELOW NORMAL). COMPARE THIS TO LAST YEAR WHEN
HIGHS REACHED THE MID 80S DURING THE MARCH 20-22 2012 PERIOD!
INCREDIBLE REALLY. SOME MODERATION IS ANTICIPATED FRIDAY INTO THE
WEEKEND AS BLOCKING RELAXES A BIT...BUT STILL WELL BELOW NORMAL FOR
MID/LATE MARCH STANDARDS.

COLD CYCLONIC FLOW WITH 850 MB TEMPS IN THE MID TEENS BELOW ZERO
WILL HELP CRANK UP THE LAKE EFFECT SNOW MACHINE WEDNESDAY INTO
THURSDAY UNDER A MASSIVE NEGATIVE HEIGHT ANOMALY THAT WILL TAKE
RESIDENCE OVER THE EASTERN GREAT LAKES/SE CANADA/NEW ENGLAND MID
TO LATE WEEK. INVERSION HEIGHTS INCREASING TO BTW 8-10 KFT WITH
LAKE-7H TEMP DIFFERENTIALS INTO THE LOW/MID 20S FOR A TIME...COUPLED
WITH POSSIBLE SEEDING/FORCING FROM A VORT LOBE PIVOTING THROUGH THE
AREA IN THE LATE WED-THU AM TIMEFRAME WARRANTS HIGH POPS NORTH OF
ROUTE 6 IN INDIANA AND SOUTHWEST LOWER MICHIGAN WED-THU. MORE OF A
WESTERLY COMPONENT LIMITING FETCH WITH DRIER UPPER MIDWEST
ENTRAINMENT...AND A SUBSTANTIAL DIURNAL COMPONENT DISRUPTING
ORGANIZATION DURING THE DAY APPEAR TO BE THE LIMITING FACTORS FOR
SIGNIFICANT SNOW ACCUMULATIONS AND IMPACTS. HOWEVER...ENHANCEMENT
WITH THE POTENTIAL VORT LOBE/MOISTURE AND SFC TEMPS LIKELY REMAINING
BELOW FREEZING FOR THE MOST PART SHOULD SUPPORT AT LEAST LIGHT TO
MODERATE AMOUNTS/MINOR IMPACTS...ESPECIALLY WEDNESDAY NIGHT INTO
THURSDAY MORNING. WILL HIGHLIGHT THIS POTENTIAL IN THE HWO
(HAZARDOUS WEATHER OUTLOOK). WAA AND CRASHING INVERSION HEIGHTS
SHOULD BRING AN END TO THE LAKE EFFECT ACTIVITY BY FRIDAY. OUTSIDE
THE FAVORED LAKE EFFECT ZONES EXPECT PRIMARY DRY CONDITIONS WITH A
NON ACCUMULATING SNOW SHOWERS/FLURRIES POSSIBLE.

ATTENTION OVER THE WEEKEND WILL TURN TO THE TRACK OF A PACIFIC
POSITIVE PV ANOMALY PROGGED TO DROP INTO THE CENTRAL PLAINS AND MID
MS RIVER VALLEY. THE TRACK AND IMPACT LOCALLY WILL DEPEND ON THE
DEGREE OF LEFTOVER CONFLUENCE/BLOCKING OVER THE GREAT LAKES WITH
SYNOPTIC SNOW POSSIBLE ON THE NORTHERN FRINGE OF THIS SYSTEM. FOR
THIS PACKAGE WILL CONTINUE TO FAVOR THE MORE SUPPRESSED/DRIER
SOLUTIONS AS BLOCKING WILL LIKELY BE SLOWER TO BE BREAK DOWN THAN
MODELED BY THE 00Z OP GFS AND THE BULK OF ITS ENSEMBLE MEMBERS.

&&

.AVIATION.../06Z TAFS/
BAND OF PRECIP ASSOCIATED WITH LOW PRESSURE SYSTEM AND WARM FRONT
LIFTING NE INTO THE OH VALLEY WAS SPREADING INTO NRN INDIANA ATTM.
QUESTIONABLE HOW FAR NORTH PRECIP WILL MAKE IT AS IT MOVES INTO
VERY DRY AIRMASS... BUT APPEARS AT LEAST LIGHT FREEZING RAIN
AND/OR SLEET WILL IMPACT THE TERMINALS THIS MORNING... WITH BEST
CHANCES OF SGFNT PRECIP AT FWA. CONDITIONS EXPECTED TO LOWER TO
LOW MVFR OR HIGH IFR AS THIS SYSTEM MOVES THROUGH THIS MORNING. A
COLD FRONT ASSOCIATED WITH A SECOND LOW MOVG INTO THE UPR GRTLKS
WILL MOVE ACROSS NRN INDIANA THIS AFTN. SOME -SHSN PSBL AT SBN AS
THE FRONT MOVES THROUGH BUT MAIN IMPACT WILL BE INCRSG WESTERLY
WINDS BY THIS EVE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FREEZING RAIN ADVISORY UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING
     FOR INZ008-009-012>018-020-022>027-032>034.

MI...NONE.
OH...FREEZING RAIN ADVISORY UNTIL 11 AM EDT THIS MORNING FOR OHZ001-
     002-004-005-015-016-024-025.

LM...GALE WARNING FROM THIS EVENING THROUGH TUESDAY AFTERNOON FOR
LMZ043-046.

&&

SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT
Hazardous weather outlook, Mar 17, 11:06 AM EDT, 17 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1106 AM EDT SUN MAR 17 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-181515-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1106 AM EDT SUN MAR 17 2013 /1006 AM CDT SUN MAR 17 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW AND ICE ACCUMULATIONS WILL BE POSSIBLE TONIGHT. THIS
MAY LEAD TO SLICK SPOTS AND HAZARDOUS TRAVEL LATER TONIGHT INTO EARLY
MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-181515-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1106 AM EDT SUN MAR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GALE FORCE WINDS WILL BE POSSIBLE MONDAY NIGHT INTO TUESDAY.
HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED MONDAY NIGHT
THROUGH THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 1:00 AM EDTFreezing Rain AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Fulton and 12 more13 hr
Mar 18, 9:54 AM EDTWinter Weather AdvisoryIWXElkhart, LaGrange, Steuben4 hr

Nearby

Gale Warnings in Indiana, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.